# SDR CA110601003

- Difficulty date: May 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 22850080
- Condition: Departed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE THRUST REVERSER ACCESS COWLS FOUND MISSING DURING TAXI AFTER LANDING.
